# SDR 9SUA2016081801

- Difficulty date: August 14, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N784JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0050
- Aircraft time: 8,474 hours, 6,062 cycles
- Engine: Wilint FJ44
- Engine time: 8,110 hours, 5,844 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

RIGHT MAIN LANDING GEAR DOWN INDICATION (GREEN LIGHT) FAILED TO ILLUMINATE; THE GEAR UNLOCKED LIGHT WAS ALSO NOT ILLUMINATED. CREW CYCLED THE GEAR TO SEE IF THE GREEN LIGHT WOULD COME ON. IT DID NOT. CREW ATTEMPTED TO BLOW DOWN GEAR. THEY DID NOT HEAR ANY NOISE WHEN THE COLLAR WAS PULLED. THE LANDING GEAR UNLOCKED LIGHT STILL REMAINED OFF. WITH THE RIGHT MAIN LANDING GEAR LIGHT STILL OFF, THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND INDICATOR BULB INOPERATIVE AND INSTALLED NEW BULBS. MAINTENANCE FURTHER COMPLIED WITH GEAR SWINGS AND BLED THE SYSTEM. MAINTENANCE ALSO SERVICED THE HYDRAULIC RESERVOIR AND N2 BOTTLE AND RESET THE N2 BOTTLE. ALL OPS AND LEAK CHECKS WERE GOOD.
